Proceedings of the Japan Academy

On quasi-Souslin space and closed graph theorem

Michiko Nakamura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 46, Number 6 (1970), 514-517.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520268

Digital Object Identifier
doi:10.3792/pja/1195520268

Mathematical Reviews number (MathSciNet)
MR0282325

Zentralblatt MATH identifier
0216.40604

Subjects
Primary: 54.20

Citation

Nakamura, Michiko. On quasi-Souslin space and closed graph theorem. Proc. Japan Acad. 46 (1970), no. 6, 514--517. doi:10.3792/pja/1195520268. https://projecteuclid.org/euclid.pja/1195520268


Export citation

References

  • [1] L. Schwartz: Sur le theoreme du graphe ferme. C. R. Acad. Sc. Paris Serie A, 263, 602-605 (1966).
  • [2] A. Martineau: Sur le theoreme du graphe ferme. C. R. Acad. Sc. Paris Serie A, 263, 870-871 (1966).